# SDR UALA2011111406221

- Difficulty date: November 14, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 45,210 hours, 12,024 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: RDAM66082
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT STRIP ON SEAT 1H INOPERATIVE.  LIGHT STRIP CONNECTOR DAMAGED.   CAPPED AND STOWED WIRES AND SECURED.  REPLACED LIGHT HARNESS ASSY LIGHT TEST GOOD.
